Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Diagnosed with hyperthyroidism. Excessive sweating. High T levels. Used methamphetamine. What is going on?

Iwas recently diagnosed with a thyroid disorder . Hyperthyroid . the T levels were quite high my doctor said. he prescibed methmazole which when I tok it made me very nauseas. I have been using street methamphetamine mostly every day,athough just a little bit,by way of smoking it. I also am post menopausal for about a year.About six months after i stopped having periods i started developing the exessive sweating, It became frustrating to sweat so much so i went to the doctor. he ordered a blood test . thr results showed that the T levels were very high.How do I know if meth is casing it or if it is change of life problem. I go on using the meth still anyways apprehensively. Is this bad and what could happen if my thyroid is left untreated?
Asked On : Sun, 17 Feb 2013
Answers:  1 Views:  309
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Endocrinologist 's  Response

Your excess sweating may be associated with your high thyroid levels and also due to your menopause. Since your thyroid is still high, i would prefer to increase the dose of methimez or change to other thyroid medication. Normalizing your thyroid hormones will make things better. If left untreated it can causes weight loss, increased heart beat, tremors, tiredness, sleeplessness, osteoporosis and many more.
Answered: Wed, 20 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor